# SDR SWAA2025042846003

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 77,225 hours, 45,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 12 ABC AND 20 ABC INOP<[01] REMOVED AND REPLACE EMERGENCY LIGHT AREA LAMPS AT ROWS 12 ABC AND 20 ABC IAW AMM 33-51-03-960-801-NG. OPS CHECK GOOD.
